# SDR AALA20110115TUL03

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,385 hours, 15,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER FORWARD CORNER OF WINDOW PAN CRACKED AT STATIONS 927 TP 946 LONGERON 12 RIGHT.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-5.
